# SDR SWAA2021081579391

- Difficulty date: May 19, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS CORROSION AROUND NUTPLATE HOLES BS500A TO BS500D RBL23 WL156 / REMOVED AND REPLACED FCB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS500A-BS500D RBL23 WL156 IAW SRM 51-40-05; SRM 51-40-02 AND DWG 143A7501.
